EconPapers    
Economics at your fingertips  
 

The Fekete-Szegö Problem for the Logarithmic Function of the Starlike and Convex Functions

Nizami Mustafa* and Muherrem C. Gündüz
Additional contact information
Nizami Mustafa*: Department of Mathematics, Faculty of Science and Letters, Kafkas University, Kars, Turkey
Muherrem C. Gündüz: Department of Mathematics, Faculty of Science and Letters, Kafkas University, Kars, Turkey

Academic Journal of Applied Mathematical Sciences, 2019, vol. 5, issue 6, 69-75

Abstract: In this paper, we discuss the Fekete-Szegö functional  which is defined by coefficients of the function   for the analytic and univalent function .......................

Keywords: Starlike function; Convex function; Fekete-Szegö functional; Logarithmic coefficient. (search for similar items in EconPapers)
Date: 2019
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams5(6)69-75.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/06-2019/6/5 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2019:p:69-75

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2019-09-14
Handle: RePEc:arp:ajoams:2019:p:69-75